# SDR 6CBA2025101625001

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N923AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2023
- Aircraft time: 4,583 hours, 4,180 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 31581002
- Condition: Faulted
- Location: Zone 300
- Component: Battery, Marathon
- Component part number: 31406002
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE REPOSITIONING FLIGHT FROM KCHS TO KBCT, THE CREW REPORTED A "BATTERY 1 HOT CAS" MESSAGE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO KVRB, LANDING WITHOUT ANY FURTHER INCIDENT.  TECHNICIANS REPLACED THE #1 BATTERY P/N 31406-002 S/N 11901249 WITH AN INSPECTED/TESTED BATTERY P/N 31406-002, S/N 12101409 IAW AMM 12-B-24-30-07-00A-920B-A.  THE FAULTY BATTERY WILL BE DISASSEMBLED AND INSPECTED/TESTED TO FURTHER VERIFY FAULTS WITH THE TEMPERATURE SENSOR.
